MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS S.A. DE C.V. BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR; INTRAVASCULAR ADMINISTRATION SET
Catalog Number MZXT9001
Medical Device Problem Codes Leak/Splash (1354); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/09/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd maxzero multi fuse extension set with needleless connector was separated.The following information was received by the initial reporter with the following verbatim: the non fused spin collar that screws on to the luer lock pf the catheter is coming off when used in ct.I do not have the lot number.Mission has a sample and i have a picture that was sent.
 
Additional Manufacturer Narrative
It was reported by customer that the non fused spin collar that screws on to the luer lock of the catheter is coming off when used in ct.Two samples of item mzxt9001 were submitted for quality evaluation.Visual examination shows that one of the samples had the securement collar removed from the t-connector body, and the second sample showed that the securement collar was loose on the t-connector body and was easily removed.The customer complaint of separation was confirmed by investigation.The investigation was forwarded to the manufacturing facility for determination of the root cause of the failure.After the investigation it was determined that the possible root cause is that the molding cavity of the component was out of specification.Containment of the components was conducted for batches of the component related to the components reported.Additionally, a work order was issued to update the molding cavities to correct the component moldings to specifications, and a quality alert was issued to communicate the issue to the personnel involved in the molding process and to re-emphasize the importance of following the assembly instructions.Finally the issue was escalated to our corrective and preventative action system and actions have been taken and will be tracked to ensure the actions taken have addressed the reported issue.A device history record review for model mzxt9001 lot number 24049250 was performed.The search showed that a total of 21,603 units in 1 lot number was built on 13apr2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.A device history record review for model mzxt9001 lot number 24039349 was performed.The search showed that a total of 28,803 units in 1 lot number was built on 22mar2024.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description
No additional information was provided.

Brand Name
BD MAXZERO MULTI FUSE EXTENSION SET WITH NEEDLELESS CONNECTOR
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
helen cox (mdr)
75 north fairway drive
vernon hills, IL 60061
8473935694
MDR Report Key20166477
Report Number9616066-2024-01262
Device Sequence Number8250194
Product Code FPA
UDI-Device Identifier10885403240805
UDI-Public(01)10885403240805
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K140831
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberMZXT9001
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/09/2024
Supplement Date Received by Manufacturer12/16/2024
Initial Report FDA Received Date09/09/2024
Supplement Report FDA Received Date12/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown